# SDR AALA202102159005

- Difficulty date: February 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 60,181 hours, 29,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED RIGHT AFT EMERGENCY FLASHLIGHT.
